Sunday, October 17, 2021

Medical student says she was treated “like an animal” after the side effects of the “nightmare” vaccine

- Advertisement -
- Advertisement -


EXCLUSIVE: Arooj Lughmani, 28, says she has suffered a number of “disabling side effects” since being given the Pfizer vaccine, but claims some hospital staff made her feel like it was “in her head”.

A medical student claims she was treated like a “zoo animal” by some hospital staff while she had the “scariest experience” of her life following the Covid vaccination.

Arooj Imtiaz Lughmani, 28, says her “nightmare” started just 10 minutes after the Pfizer vaccination at Waterford University Hospital in Ireland.

She says that on Jan.

A few hours after taking it, she said that she even stopped breathing and that her father and sister, who are both doctors, had to do life-saving CPR.

Arooj, who is from Ireland but studies in Bulgaria, was unimpressed by the treatment in the hospital.

She claims she was sent home too hastily more than once and feels that she is imagining the complications.

Now, while not an anti-vaxxer, she speaks out to warn others of the possible extreme side effects.

She said, “I got an appointment for my vaccine in Ireland, which is where I am originally from, and I have decided to get it asap to do my part for the community.

“I woke up very happy and put on make-up, which has seldom happened since the pandemic.

“I was greeted by great staff who asked me a few questions if I had traveled, if I had heart problems, if I was pregnant or if I was allergic to medication. I wasn’t and I got the green ‘light. “

She says she started feeling “a bit light-headed” while sitting in the waiting room after the vaccination.

“To be on the safe side, I asked for help immediately,” she said. “What happened in the next few hours was the scariest experience of my life.

“My vaccinated arm started to cramp – it got stiff and I couldn’t feel it. Then I kept knocking out.”

Arooj, who has multiple doctors in her family, says she took an ambulance to the hospital, where staff allegedly sent her home after a CT scan.

She claims that she was sent away from the hospital twice before she was admitted and claims that some staff members believe she is mentally unstable.

Regarding the times she was allowed to go home, she added, “I came from the Vax center in an ambulance after my first dose after they discharged me. A serious episode occurred when I stopped breathing that night.

“My father gave me cardiopulmonary resuscitation – he’s a doctor – and my sister, also a doctor, rushed to get an ambulance, which took over half an hour – we live 10 minutes from the hospital.

“I was released in the morning and the next night the same symptoms started and I’ve been here at Waterford University Hospital ever since.”

Arooj has since shared her painful ordeal with her growing number of Instagram followers to alert others to the rare side effects.

“Please keep in mind that despite what has happened to me, I am not against the vaccine,” she wrote in her first post.

In the same post, she noted that she was left “panting like a fish in pain” and diagnosed with a disability.

Speaking to the Latest Page News, she added, “I was full of life, I volunteered at hospitals in Pakistan.

“I was someone who went skiing, swimming, dancing, traveling – anything a normal 28 year old would do.

“I’ve lived alone since I was 15, an incredibly independent person who now depends on even going to the bathroom.”

Arooj stresses that she is not an anti-Vaxxerin but feels it is important to point out the side effects she has experienced.

- Advertisement -
Latest news
- Advertisement -
Related news
- Advertisement -

LEAVE A REPLY

Please enter your comment!
Please enter your name here